# SDR DALA2024010800224

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N913DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 62781
- Aircraft time: 15,346 hours, 6,020 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4311500005500
- Part serial: N12091234022987
- Condition: Damaged
- Location: Galley
- Part time: 36,826 hours, 6,563 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4303384) F/A NOTICED A BURNING RUBBER ODOR IN FWD GALLEY. THE OVEN WAS TURNED OFF AND THE ODOR DISSIPATED. FOUND FOOD ITEMS IN CONTAINERS AND ONE ITEM COVERED IN PLASTIC. R/R FWD GALLEY OVEN PER B737 AMM 25-31-88. OVEN OPERATES NORMAL.
